# SDR AALA202105289007

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,576 hours, 9,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR HAS AIR LEAK NEAR LOWER AFT PORTION. UPON GENERAL VISUAL INSPECTION FOUND L1 DOOR SLIDE BOTTOM CUTOUT FOLDED ALONG SIDE OF DOOR BOTTOM SEAL. SECURED AND FOLDED CUTOUT TO CORRECT ORIENTATION. PER AMM 25-66-01-820.
